# SDR SWIA20231227013

- Difficulty date: October 13, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H MAIN LANDING GEAR WHEEL WELL, RIB AT WS14.50 IS GOUGED, MARKED.   (C-CHECK RO 12/23/2023)   BLENDED OUT DAMAGE ON R/H MAIN LANDING GEAR WHEEL WELL, RIB AT WS14.50, FOUND REWORK AREA TO BE ACCEPTABLE PER REO 670-57-21-961 REV -- DATED 2023-10-26. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. BLEND ONLY NO CHANGE IN WEIGHT.
